Skip to content
Got Wisdom Teeth Removed
avatar
Giovacchino posted:
I had my first surgery ever to remove four impacted Wisdom Teeth removed around noon today (November 1st) under General Anesthesia. I felt fine, pretty great actually, once I woke up. But for about the past hour now - so 8 hours or so since I got home I've started feeling nauseous if I get out of bed or move my head too fast (which I know is normal), and my legs - and just a tiny bit in my hands - are incredibly tingly and almost numb like when they're about to fall asleep.


Is this normal to happen to my legs after General Anesthesia? Movement and massaging them helps a little, but not much.

I'm eighteen, don't smoke or drink, and have good blood pressure. I was also given prescriptions for Hydrocodone, Amoxicillan(sp?), and a steroid to reduce swelling. Could this be a side effect of one of those?

Thank you for any help!
Reply
 
avatar
Caprice_WebMD_Staff responded:
Hi Giovacchino,

It's now days later... how are you doing? If this is continuing and you haven't already contacted your dental surgeon or doctor, please do so.
We never touch people so lightly that we do not leave a trace. ~Peggy Tabor Millin


Featuring Experts

For almost two decades, Dr. Zev Kaufman, has been known in the dental community as "the dentist's dentist." Graduating with honors and a...More

Helpful Tips

sinus trouble in my teeth
need info on sinus that have gotten into my teeth i went to the dentist this week and my dentist told me about this and i have never heard ... More
Was this Helpful?
9 of 19 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Kaufman's website